Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 30, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 3:17 PM EDT for Sandusky County, Seneca County, Wood County, Ohio. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2022, 3:17 PM EDT (19:17 UTC)
- Expired
- Jun 1, 2022, 4:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 129 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:25 PM EDT | TSTM WND DMG | 1 N Fostoria, OH | POWER LINES DOWNED ON THE NORTH SIDE OF FOSTORIA. TIME ESTIMATED VIA RADAR. |
| Jun 1, 3:27 PM EDT | TSTM WND DMG | 4 Se Risingsun, OH | SENECA COUNTY DISPATCH REPORTS TREES DOWN ON A BUILDING NEAR TR 172 AND CR 25 NORTH OF FOSTORIA. TIME ESTIMATED VIA RADAR. |
| Jun 1, 3:41 PM EDT | HAIL 1 | 5 Wsw Bettsville, OH | ALSO ESTIMATED 60 MPH WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
327
WUUS51 KCLE 011917
SVRCLE
OHC143-147-173-012000-
/O.NEW.KCLE.SV.W.0030.220601T1917Z-220601T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
317 PM EDT Wed Jun 1 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northern Seneca County in northwestern Ohio...
Southwestern Sandusky County in northwestern Ohio...
Southeastern Wood County in northwestern Ohio...
* Until 400 PM EDT.
* At 317 PM EDT, a severe thunderstorm was located near Fostoria,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Tiffin, Fremont, Fostoria, Clyde, Green Springs, Ballville, Wayne,
Bloomdale, Bettsville, Risingsun, Republic, West Millgrove,
Burgoon, Kansas and Stony Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4129 8355 4138 8298 4111 8295 4115 8341
4115 8342 4117 8342 4116 8352 4117 8358
TIME...MOT...LOC 1917Z 264DEG 23KT 4122 8343
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn2 follow-up statements
261
WWUS51 KCLE 011928
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
328 PM EDT Wed Jun 1 2022
OHC173-011938-
/O.CAN.KCLE.SV.W.0030.000000T0000Z-220601T2000Z/
Wood OH-
328 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4131 8342 4138 8298 4111 8295 4115 8341
4116 8342
TIME...MOT...LOC 1928Z 264DEG 23KT 4123 8334
$$
OHC143-147-012000-
/O.CON.KCLE.SV.W.0030.000000T0000Z-220601T2000Z/
Seneca OH-Sandusky OH-
328 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN SENECA AND SOUTHWESTERN SANDUSKY COUNTIES...
At 328 PM EDT, a severe thunderstorm was located near Fostoria,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Tiffin, Fremont, Fostoria, Clyde, Green Springs, Ballville,
Bettsville, Risingsun, Republic, Burgoon, Kansas and Stony Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4131 8342 4138 8298 4111 8295 4115 8341
4116 8342
TIME...MOT...LOC 1928Z 264DEG 23KT 4123 8334
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn998
WWUS51 KCLE 011957
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
357 PM EDT Wed Jun 1 2022
OHC143-147-012007-
/O.EXP.KCLE.SV.W.0030.000000T0000Z-220601T2000Z/
Seneca OH-Sandusky OH-
357 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SENECA AND
SOUTHWESTERN SANDUSKY COUNTIES WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.
LAT...LON 4131 8342 4138 8298 4111 8295 4115 8341
4116 8342
TIME...MOT...LOC 1957Z 270DEG 23KT 4125 8312
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 1, 3:08 PM EDT, 9 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 308 PM EDT Wed Jun 1 2022 .SYNOPSIS... A cold front will push through the region this evening. High pressure builds in Thursday afternoon through Saturday before a warm front lifts across the region Sunday. && .NEAR TERM /Through Thursday night/... The main weather story this afternoon into this evening will be the threat for scattered strong to severe thunderstorms. The thermodynamics are coming together for a rather active and storm later afternoon for most of northern Ohio into northwest Pennsylvania. Mixed layer CAPE values are approaching 1500 to 2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG. Effective Bulk shear values are not overly impressive but just enough around 30 to 35 knots. There is some warm air aloft resulting in our mid level lapse rates to be around 6C. Precipitable water values are a modest 1.3 to 1.5 inch. A weak cold front will push through the area now through the mid evening hours. With these atmospheric ingredients, we are expecting multi-cell type convection. There may be the potential for a couple mini bowing clusters of storms as well. The main severe hazards will be damaging wind gusts up to 65 mph followed by marginally severe hail up to the size of quarters. There will be a locally heavy rainfall threat given the high moisture content in the lower atmosphere. The timing for severe convection will be now through about 00z before most of the storms move east out of our area. The cold front will slowly move through later this evening with a few lingering showers possible. A weak low will track along the front across Ohio late tonight into early Thursday morning. This weak low may bring a few additional scattered rain showers through early Thursday morning before high pressure builds into the region by late Thursday afternoon and Thursday night. Clouds will slowly clear from northwest to southeast on Thursday afternoon. High temps will be almost 20 degrees cooler on Thursday in the middle to upper 60s. Clear skies and drier air moves in Thursday night with very pleasant weather and temperatures into the upper 40s to lower 50s. && .SHORT TERM /Friday through Saturday night/... Fair weather is likely during the whole period as troughing aloft exits northeastward and is followed by westerly flow aloft, and stabilizing high pressure ridging at/near the surface builds from the northern Great Plains. A surface trough associated with a weak cold front should sweep southeast across our CWA on Friday, but dry low-levels and weak low-level convergence/ascent along the front should prevent precip development. Daytime highs mainly in the 70's on Friday should be followed by highs in the mid 60's to mid 70's on Saturday. Overnight lows should range from the mid 40's to mid 50's Friday and Saturday nights. && .LONG TERM /Sunday night through Wednesday/... Westerly flow aloft and embedded shortwave disturbances should affect our CWA this whole period. At the surface, high pressure exits eastward on Sunday and is followed by a northeastward warm front passage on Monday. A southeastward cold front passage may occur by late Monday. This frontal zone may then waver in vicinity of our region Tuesday through Wednesday as multiple and weak low pressure centers potentially ripple generally northeastward along the front. This pattern should result in periods of showers and thunderstorms, but uncertainty remains regarding the timing of each shortwave disturbance and associated greater potential for showers/storms. Highs should mainly reach the 70's, but our I-75 corridor counties may have highs reach the lower 80's on Sunday and Monday. Lows should reach the mid 50's to lower 60's each night. && .AVIATION /18Z Wednesday THROUGH Monday/... The main concerns for aviation will be the potential for scattered strong to severe convection this afternoon into the early evening hours for all of northern Ohio and northwest Pennsylvania. We expect VFR conditions through the evening hours outside of any heavier convection. There will be brief drops in visibilities and ceilings with the convection as well into the evening hours. The strongest convection will be capable of large hail and severe downburst wind gusts. A cold front will move through the area this evening after 00z which will shift southwest winds 5-10 knots today to northwest/north winds 5-10 knots overnight into Thursday morning. Ceilings will drop to MVFR and some locations lower end MVFR. Some guidance shows the potential for IFR at a few locations but we did not have that in the TAF for this update. We will watch trends and see if those ceilings need to be updated in the TAF. MVFR ceilings expected to last through Thursday morning. There could be some scattered light rain showers possible around early Thursday morning. Outlook...Non-VFR likely Thursday morning into the afternoon with rain showers. && .MARINE... Winds of about 15 knots or less are expected through this Monday. Waves should trend 3 feet or less. At this point, no Small Craft Advisories are anticipated. A cold front will continue to sweep southeastward across Lake Erie through this evening and will be followed by high pressure building from the northern Great Plains through Thursday. Southwesterly winds veer to mainly northwesterly to northerly behind the front. Variable wind direction is then expected Friday through Sunday as the high pressure ridge builds further over the lake. On Monday, high pressure exits eastward and a warm front sweeps northeastward in the morning, allowing winds to veer from southeasterly to southwesterly. These southwesterly winds may then veer to northwesterly and then to northeasterly later on Monday as a southeastward cold front passage is followed by high pressure building from the Canadian Prairies. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Garuckas SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Griffin MARINE...Jaszka
Hazardous weather outlook, Jun 1, 2:25 PM EDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 225 PM EDT Wed Jun 1 2022 LEZ142>145-162>166-OHZ003-006>009-017>019-027-028-036-037-021830- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- Wyandot-Crawford-Marion-Morrow- 225 PM EDT Wed Jun 1 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms may develop this afternoon and evening. The main threat is strong damaging winds but some larger hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ146>149-167>169-OHZ010>014-020>023-029>033-038-047-089-PAZ001>003- 021830- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Willowick to Geneva-on-the-Lake OH beyond 5NM off shoreline to US- Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina- Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Holmes- Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 225 PM EDT Wed Jun 1 2022 ...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 1, 2:02 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
202 PM EDT Wed Jun 1 2022
OHZ032-011845-
Stark OH-
202 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of Stark County through
245 PM EDT...
At 202 PM EDT, Doppler radar was tracking a strong thunderstorm over
Massillon, or 9 miles southwest of Canton, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canton, Massillon, Green, Alliance, North Canton, Louisville,
Minerva, Brewster, Navarre, Canal Fulton, East Canton, Meyers Lake,
Hills And Dales, Robertsville, Maximo, Perry Heights, North Lawrence
and Greentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4069 8165 4087 8165 4091 8147 4091 8142
4092 8142 4099 8109 4073 8109
TIME...MOT...LOC 1802Z 263DEG 29KT 4075 8154
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 2:43 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
243 PM EDT Wed Jun 1 2022
OHZ014-023-PAZ003-011930-
Trumbull OH-Ashtabula Inland OH-Crawford PA-
243 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of northeastern
Trumbull, southeastern Ashtabula and southwestern Crawford Counties
through 330 PM EDT...
At 243 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Kinsman, or 21 miles north of Warren, moving east
at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kinsman, Andover, Linesville, Harmonsburg, Pymatuning Central,
Adamsville, Atlantic, Cherry Valley, Conneaut Lake, Jamestown,
Conneaut Lakeshore and Hartstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.
&&
LAT...LON 4148 8027 4149 8043 4149 8052 4144 8052
4144 8076 4160 8074 4168 8024 4160 8022
TIME...MOT...LOC 1843Z 264DEG 21KT 4153 8068
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 2:50 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
250 PM EDT Wed Jun 1 2022
OHZ032-011930-
Stark OH-
250 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of Stark County through
330 PM EDT...
At 250 PM EDT, Doppler radar was tracking a strong thunderstorm over
Massillon, or near Canton, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canton, Massillon, Alliance, North Canton, Louisville, Minerva,
Brewster, Navarre, East Canton, Meyers Lake, Hills And Dales,
Robertsville, Maximo and Perry Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
&&
LAT...LON 4069 8159 4087 8160 4091 8109 4073 8109
4072 8123 4068 8124
TIME...MOT...LOC 1850Z 268DEG 29KT 4078 8150
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 2:53 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
253 PM EDT Wed Jun 1 2022
OHZ007>009-011945-
Erie OH-Ottawa OH-Sandusky OH-
253 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of Ottawa, Erie and
central Sandusky Counties through 345 PM EDT...
At 253 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Harbor, or 7 miles north of Fremont, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sandusky, Fremont, Port Clinton, Kelleys Island, Oak Harbor,
Castalia, Marblehead, Lindsey, Rocky Ridge, Sandusky South, Stony
Prairie, Fairview Lanes and Vickery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4152 8327 4157 8304 4152 8290 4159 8285
4153 8282 4155 8273 4163 8267 4162 8267
4149 8274 4151 8276 4145 8304 4142 8292
4149 8269 4137 8261 4134 8323
TIME...MOT...LOC 1853Z 260DEG 24KT 4145 8316
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 3:09 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
309 PM EDT Wed Jun 1 2022
OHZ006-008-018-012000-
Seneca OH-Wood OH-Sandusky OH-
309 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of northern Seneca,
southern Sandusky and southeastern Wood Counties through 400 PM
EDT...
At 309 PM EDT, Doppler radar was tracking a strong thunderstorm near
Arcadia, or near Fostoria, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tiffin, Fremont, Fostoria, Clyde, Green Springs, Ballville,
Bloomdale, Bettsville, Risingsun, Republic, Jerry City, West
Millgrove, Burgoon, Bairdstown and Kansas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4136 8295 4111 8291 4115 8342 4117 8342
4117 8363 4126 8362
TIME...MOT...LOC 1909Z 265DEG 22KT 4120 8353
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 3:15 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
315 PM EDT Wed Jun 1 2022
OHZ032-011945-
Stark OH-
315 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of southern Stark
County through 345 PM EDT...
At 315 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wilmot, or 11 miles northwest of Dover, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewster, Navarre, Waynesburg, East Sparta, Wilmot, Beach City and
Bolivar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
&&
LAT...LON 4071 8164 4075 8120 4072 8120 4072 8124
4065 8124 4065 8144 4066 8144 4065 8147
4064 8163
TIME...MOT...LOC 1915Z 261DEG 36KT 4064 8166
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JaszkaThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:13 PM EDT | Special Weather Statement | CLE | Wayne | 32 min |
| Jun 1, 2:02 PM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 1, 2:50 PM EDT | Special Weather Statement | CLE | Stark | 40 min |
| Jun 1, 2:53 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 52 min |
| Jun 1, 3:09 PM EDT | Special Weather Statement | CLE | Sandusky | 51 min |
| Jun 1, 3:15 PM EDT | Special Weather Statement | CLE | Stark | 30 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Stark | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | CLE | Wyandot | 58 min |
| Jun 1, 3:55 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 1, 4:00 PM EDT | Special Weather Statement | CLE | Huron, Seneca | 45 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | CLE | Ashtabula | 27 min |
| Jun 1, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca, Wyandot | 67 min |
| Jun 1, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 45 min |
| Jun 1, 4:19 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 41 min |
| Jun 1, 4:36 PM EDT | Areal Flood Advisory | CLE | Erie, Sandusky | 3 hr |
| Jun 1, 4:40 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 38 min |
| Jun 1, 4:46 PM EDT | Special Weather Statement | CLE | Huron | 59 min |
| Jun 1, 4:50 PM EDT | Special Weather Statement | CLE | Geauga | 55 min |
| Jun 1, 5:00 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| Jun 1, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 50 min |
| Jun 1, 5:18 PM EDT | Special Weather Statement | CLE | Geauga, Portage | 42 min |
| Jun 1, 5:22 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 2 hr |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 38 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | CLE | Wayne | 45 min |
| Jun 1, 5:33 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Medina, Summit | 3 hr |
| Jun 1, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 55 min |
| Jun 1, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 81 min |
| Jun 1, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 72 min |
| Jun 1, 6:10 PM EDT | Special Weather Statement | CLE | Knox | 50 min |
| Jun 1, 6:17 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 3 hr |
| Jun 1, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 41 min |
| Jun 1, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 51 min |
| Jun 1, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 50 min |
| Jun 1, 7:28 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wood, Wyandot | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.